# SDR 3BSY20210104001

- Difficulty date: December 27, 2020
- Submitted: January 4, 2021
- Operation: General aviation
- Filed by: Boeing Shanghai Aviation Services Co., Ltd., repair station 3BSY195B
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113U97117
- Part serial: TLS24581
- Condition: Missing
- Location: Nr 2 Flap Track
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 27 DECEMBER 2020, WHEN POLAR N852GT LANDED AT PVG (PUDONG AIRPORT) SHANGHAI, THE NR 2 FLAP TRACKING FAIRING WAS FOUND MISSING DURING WALK AROUND CHECK.  THE OPERATOR WAS NOTIFIED.  AFTER THAT, THE AIRCRAFT OPERATION CONTROL CENTER OF THE AIRPORT TOLD OPERATOR THAT THE MISSING PART WAS FOUND OUTSIDE THE END OF THE RUNWAY.  FOLLOWED POLAR MCC'S INSTRUCTION, WE REMOVED REMAINING PARTS, CHECKED RELATED AREA AND NO FURTHER DAMAGE WAS FOUND.  WE PERFORMED FLAP SYSTEM OPERATION CHECK, ALL NORMAL AND ITEM DEFERRED PER CDL.
